# SDR DXTA2021021604756

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 3,048 hours, 2,075 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: A41130
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARK BRAKE ON AMBER CAS: IN FLIGHT, AFTER LANDING GEAR WAS EXTENDED, THE AMBER PARK BRAKE ON CAS ILLUMINATED.    RAN QRH, AND YES, PARKING BRAKE HANDLE WAS STOWED. LANDED NORMALLY. PARKING BRAKE FUNCTIONS,  EXCEPT WHEN YOU PRESS HANDLE DOWN, PARK BRAKE LOW PRESS CAS DISPLAYS.// SIGN OFF //  REMOVED AND REPLACED PARKING BRAKE SWITCH WITH A NEW CUSTOMER SUPPLIED SWITCH
WITH REF TO CE680A MM CHPT 32-44-15. OPERATIONAL CHECKS SATISFACTORY.
